Sunday, July 19, 2015

Taking a Break

I just spoke with our cardiologist. Before I say anything, I just absolutely love the level of care that we receive. If Tehilla's a heart warrior, her cardiologist is a rock star heart doctor.

Anyways, I explained to him how awful Tehilla's behavior has been, the non-stop crying and the level of miserableness. He consulted with a neurologist, who confirmed that while Tehila's reaction is not common, there are known side effects for Clonidine of irritability, head aches and exhaustion.

He agreed that we should stop the medication for two days. That way, we can make sure that she isn't coming down with something in a stupid spin of coincidence. We'll give her body a break. If we see that she goes back to being her usual self, then we know it was caused from the medication. If she comes down with some other symptoms, then we'll know she is just getting sick.

After two days, we will restart the medication on a third of the proper dose. If it is from the medication it should take her body a little bit of time to adjust, but then she should be okay. If we see that she is not adjusting and still losing her mind, then we will have to stop the medication and try something else.

1 comment:

  1. awwww....feel better soon you little angel..may Hashem send a refuah shelema for this dear, darling little baby ..